Advil Cold and Flu
red box,sugar-coated oval tablets warning! not same as advil(plain)
This Product can be used for the following complaints/illnesses:
cold flu sinus pain blocked nose decongestant
This Product does not contain any banned substances according to the IOC, therefore this product can be taken in accordance with the Manufacturers guidelines.
identical ingredients to Nurofen cold and flu. Plain advil tablets (and Nurofen) are allowed Caution in Asthma, diabetes and stomach-ulcers!
Ibuprofen 200mg (anti-inflammatory) Pseudoephedrine 30mg (decongestant)
This list is a reference source for licensed medical products according to the latest IOC (International Olympic Committee) guidelines. Some food supplements are included, but verified information on ingredients of most supplements is very hard to obtain.
Medicines and supplements may change in appearance, content and banned status from time to time, and some organisations may have more stringent rules for their own sport.
If you are in any doubt, consult with your group medical officer.
Back to Banned Drug List | Back to The Athlete